Processing math: 33%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 53 No. 4 (2001)
Vol. 53 No. 4 (2001)
Published:
25.04.2001
Research articles
New Integral Representations for a Hypergeometric Function
V. V. Volchkov, V. V. Volchkov
435-440
PDF (Russian)
Springer
Independent Linear Statistics on Finite Abelian Groups
P. Graczyk, G. M. Fel'dman
441-448
PDF (Russian)
Springer
Γ
-Transformation of Parabolic Kählerian Spaces Related by an Almost Geodesic Mapping π2
π_2 (e = 0)
T. I. Grigoreva
449-454
PDF (Russian)
Springer
On the Solvability and Asymptotics of Solutions of One Functional Differential Equation with Singularity
A. E. Zernov
455-465
PDF (Russian)
Springer
Extremal Problems in the Theory of Capacities of Condensers in Locally Compact Spaces. II
N. V. Zorii
466-488
PDF (Russian)
Springer
On the Exact Asymptotics of the Best Relative Approximations of Classes of Periodic Functions by Splines
N. V. Parfinovych
489-500
PDF (Russian)
Springer
Dzyadyk's Technique for Ordinary Differential Equations Using Hermitian Interpolating Polynomials
M. M. Rizk
501-512
PDF
Springer
On the Existence of a Unique Green Function for the Linear Extension of a Dynamical System on a Torus
A. M. Samoilenko
513-521
PDF (Russian)
Springer
Asymptotic Behavior of Entire Functions with Exceptional Values in the Borel Relation
P. V. Filevych
522-530
PDF (Russian)
Springer
Properties of a Finite Group Representable as the Product of Two Nilpotent Groups
N. S. Chernikov
531-541
PDF (Russian)
Springer
On the Binomial Asymptotics of an Entire Dirichlet Series
M. M. Sheremeta
542-549
PDF (Ukrainian)
Springer
Short communications
Finitely Represented
K
-Marked Quivers
K. I. Belousov, L. A. Nazarova, A. V. Roiter
550-555
PDF (Russian)
Springer
A Condition for the Existence of a Unique Green–Samoilenko Function for the Problem of Invariant Torus
О. A. Boichuk
556-559
PDF (Russian)
Springer
Mixed Stieltjes–Hilbert and Fourier Sine and Cosine Convolutions
Suan Thao Nguen
560-567
PDF (Russian)
Springer
On the Solution of a Locally Finite System of Linear Inequalities with Graph Structure
V. V. Ostapenko, G. S. Finin
568-571
PDF (Ukrainian)
Springer
Conditions for Instability of an Invariant Toroidal Manifold of a Discrete Dynamical System in a Banach Space
V. V. Slyusarchuk
572-576
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians